Vol. 264, No. 1, 2013

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 271: 1
Vol. 270: 1  2
Vol. 269: 1  2
Vol. 268: 1  2
Vol. 267: 1  2
Vol. 266: 1  2
Vol. 265: 1  2
Vol. 264: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some characterizations of Campanato spaces via commutators on Morrey spaces

Shaoguang Shi and Shanzhen Lu

Vol. 264 (2013), No. 1, 221–234
Abstract

We give some creative characterizations of Campanato spaces via the boundedness of commutators associated with the Calderón–Zygmund singular integral operator by some new methods instead of the sharp maximal function theorem.

Keywords
Calderón–Zygmund singular integral, commutator, Morrey space, weight
Mathematical Subject Classification 2010
Primary: 42B20
Secondary: 42B25
Milestones
Received: 5 May 2012
Revised: 19 December 2012
Accepted: 22 February 2013
Published: 5 July 2013
Authors
Shaoguang Shi
Department of Mathematics
Linyi University
Linyi 276005
China
and
School of Mathematical Sciences
Beijing Normal University
Beijing, 100875
Shanzhen Lu
School of Mathematical Sciences
Beijing Normal University
Beijing, 100875
China